# SDR CA961018018

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 3150 · Central Warning
- Part: Eiu
- Part number: 3957900612
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN-FLIGHT SHUTDOWN DUE TO NR 2 ENGINE OIL TEMPERATURE HIGH, UP TO 190 DEGREES.  NR 2 ENGINE INTERFACE UNIT AND OIL TEMPERATURE SENSOR P/N 561397 REPLACED.  NIL FOUND ON CHIP DETECTOR.
